# SDR DALA2016111008476

- Difficulty date: May 22, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON SPLICE END 25R BETWEEN BS 1212 AND 1231.   LONGERON SPLICE WAS REPLACED DUE TO EXCESIVE CORROSION IAW DWG 5936007 REV AR AND SRM 51-30-05.
